Publications

Rémond, G. and Zehrt-Liebendörfer, C. (2013) “Le théorème de Schanuel pour un corps non commutatif”, Rendiconti del Seminario Matematico della Università di Padova. Antonio Milano, Vol. 130, pp. 221–282.   edoc
Zehrt, T. and Zehrt-Liebendörfer, C. (2012) “The growth function of Coxeter garlands in IH^4”, Beiträge zur Algebra und Geometrie. Springer, Vol. 53, pp. 451–460.   edoc
Liebendörfer, C. and Rémond, G. (2007) “Hauteurs de sous-espaces sur les corps non commutatifs”, Mathematische Zeitschrift. Springer, 255(3), pp. 549–577. doi: 10.1007/s00209-006-0031-1.   edoc | Open Access
Liebendörfer, C. (2005) “Heights and determinants over quaternion algebras”, Communications in algebra. Taylor & Francis, 33(10), pp. 3699–3717. doi: 10.1080/00927870500243130.   edoc
Liebendörfer, C. and Rémond, G. (2005) “Duality of heights over quaternion algebras”, Monatshefte für Mathematik. Springer, 145, pp. 61–72. doi: 10.1007/s00605-004-0280-1.   edoc
Liebendörfer, C. (2004) “Linear equations and heights over division algebras”, Journal of Number Theory. Elsevier, 105(1), pp. 101–133. doi: 10.1016/j.jnt.2003.09.003.   edoc